# SDR HEEA071976

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,765 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 1903
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSMITS UNREADABLE. PERFORMED PRELIMINARY INSPECTION AND TESTED.  FOUND MODULATION VERY WEAK.  ADJUSTED MIC GAIN, TRANSMIT POWER, AND SIDETONE.  FOUND MODULATION WOULD BECOME DISTORTED AFTER KEYED UP A FEW TIMES.  REPLACED Q109 AND Q110 MODULATORS.  REPAIRED.  REMOVED CORROSION FROM CHASSIS.  BENCH CHECK GOOD.
